English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26994/38795
Visitors : 2388567      Online Users : 32
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51440

Title: A necessary and sufficient condition for the solvability of perturbed Nevanlinna-Pick interpolation problems
Authors: Chee-Fai Yung
Fang-Bo Yeh
Jyun-Tswun Lin
Kuan-Lung Chen
Contributors: 國立臺灣海洋大學電機工程學系
Date: 1997
Issue Date: 2018-11-29T01:42:17Z
Publisher: J. Chinese Inst. Engrs.
Abstract: Abstract: This paper gives a necessary and sufficient condition for the solvability of a family of Nevanlinna-Pick interpolation problems with polytopes of uncertain functional values. Similar to Kharitonov's extreme point test, the condition given requires all vertex Pick matrices to be positive definite.
Relation: 20(5) pp.579-584
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51440
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML13View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback